# SDR AALA202304261176

- Difficulty date: March 8, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: D57570281001
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD FLAP INTERCONNECTION STRUT AFT ATTACH FITTING BEARING HAS EXCESSIVE PLAY AT RIB 24. REPLACED ATTACH FITTING PER SRM 51-42-11.
